Fluctuation theorem for stochastic systems

Searles, D. J. and Evans, D. J. (1999) Fluctuation theorem for stochastic systems. Physical Review E, 60 1: 159-164. doi:10.1103/PhysRevE.60.159

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ143620_OA.pdf Full text (open access) application/pdf 143.68KB 0

Author Searles, D. J.
Evans, D. J.
Title Fluctuation theorem for stochastic systems
Journal name Physical Review E   Check publisher's open access policy
ISSN 1063-651X
Publication date 1999
Sub-type Article (original research)
DOI 10.1103/PhysRevE.60.159
Open Access Status File (Publisher version)
Volume 60
Issue 1
Start page 159
End page 164
Total pages 6
Place of publication New York
Publisher The American Physical Society
Collection year 1999
Language eng
Subject C1
250602 Statistical Mechanics
780103 Chemical sciences
Abstract The fluctuation theorem describes the probability ratio of observing trajectories that satisfy or violate the second law of thermodynamics. It has been proved in a number of different ways for thermostatted deterministic nonequilibrium systems. In the present paper we show that the fluctuation theorem is also valid for a class of stochastic nonequilibrium systems. The theorem is therefore not reliant on the reversibility or the determinism of the underlying dynamics. Numerical tests verify the theoretical result.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Biomedical Sciences Publications
Australian Institute for Bioengineering and Nanotechnology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 54 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 14:29:11 EST